This is difficult to say, but if it continues, needs to be told to the doctor. Don't know how long you have been on Prozac, but antidepressants can stop working after much time and a change is necessary. Not sure what maybe happening with you so don't be afraid to contact the doctor.
Laurie's right that it's strange a person would regress after a dosage increase, but perhaps the Prozac is *pooping out* or a major depressive episode has hit. Either way, always alert the doctor when extreme mood changes like this occur. Professional help is needed.
Best wishes, WCV
Caringmum; Just as Laurie has said I think you should CALL YOUR DOCTOR TODAY,and let them know just what you said here. Prozac you have to taper down or the doctor may want to add something else with the prozac and the sooner you start the faster you well be feeling better.So please call your doctor today. Before it continues to cause more depression.Best of luck it well get better stay positive and have a good day.Chuck1957 please keep in contact. Many of us have been in your shoes..your not alone my friend. Chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 2 answers
Bipolar Disorder - I am on Suboxone, about a month now. Doing fine with that compared to my BiPolar?
Posted 3 Mar 2012 • 2 answers
Posted 17 Apr 2012 • 2 answers
Posted 6 Mar 2013 • 4 answers
Posted 22 Nov 2015 • 2 answers